Generalised Rational Bias in Financial Forecasts
No abstract is available for this item.
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- A. Robert Nobay & David A. Peel, 2003. "Optimal Discretionary Monetary Policy in a Model of Asymmetric Central Bank Preferences," Economic Journal, Royal Economic Society, vol. 113(489), pages 657-665, 07.
- RUGE-MURCIA, Francisco J., 2001.
"The Inflation Bias When the Central Bank Targets, the Natural Rate of Unemployment,"
Cahiers de recherche
2001-22, Universite de Montreal, Departement de sciences economiques.
- Ruge-Murcia, Francisco J., 2004. "The inflation bias when the central bank targets the natural rate of unemployment," European Economic Review, Elsevier, vol. 48(1), pages 91-107, February.
- repec:lan:wpaper:1207 is not listed on IDEAS
- Gu, Zhaoyang & Wu, Joanna Shuang, 2003. "Earnings skewness and analyst forecast bias," Journal of Accounting and Economics, Elsevier, vol. 35(1), pages 5-29, April.
- DOLADO, J.J. & MARIA-DOLORES, R. & RUGE-MURCIA, Francisco J., 2003.
"Nonlinear Monetary Policy Rules: Some New Evidence for the U.S,"
Cahiers de recherche
18-2003, Centre interuniversitaire de recherche en économie quantitative, CIREQ.
- Dolado Juan & Pedrero Ramón María-Dolores & Ruge-Murcia Francisco J., 2004. "Nonlinear Monetary Policy Rules: Some New Evidence for the U.S," Studies in Nonlinear Dynamics & Econometrics, De Gruyter, vol. 8(3), pages 1-34, September.
- DOLADO, J.J. & MARIA-DOLORES, R. & RUGE-MURCIA, Francisco J., 2003. "Nonlinear Monetary Policy Rules: Some New Evidence for the U.S," Cahiers de recherche 2003-24, Universite de Montreal, Departement de sciences economiques.
- Dolado, Juan José & Ruge Murcia, F. J. & Ramón, Maria Dolores, 2002. "Nonlinear monetary policy rules: some new evidence for the US," UC3M Working papers. Economics we022910, Universidad Carlos III de Madrid. Departamento de Economía.
- Dolado, Juan J. & María-Dolores, Ramón & Ruge-Murcia, Francisco J., 2002. "Non-Linear Monetary Policy Rules: Some New Evidence for the US," CEPR Discussion Papers 3405, C.E.P.R. Discussion Papers.
- Christoffersen, Peter F. & Diebold, Francis X., 1997.
"Optimal Prediction Under Asymmetric Loss,"
Cambridge University Press, vol. 13(06), pages 808-817, December.
- Peter F. Christoffersen & Francis X. Diebold, 1997. "Optimal prediction under asymmetric loss," Working Papers 97-11, Federal Reserve Bank of Philadelphia.
- Christoffersen & Diebold, . "Optimal Prediction Under Asymmetric Loss," Home Pages 167, 1996., University of Pennsylvania.
- Peter F. Christoffersen & Francis X. Diebold, 1994. "Optimal Prediction Under Asymmetric Loss," NBER Technical Working Papers 0167, National Bureau of Economic Research, Inc.
- Peter F. Christoffersen & Francis X. Diebold, . "Optimal Prediction Under Asymmetric Loss," CARESS Working Papres 97-20, University of Pennsylvania Center for Analytic Research and Economics in the Social Sciences.
- Mark A. Clatworthy & David A. Peel & Peter F. Pope, 2012.
"Are Analysts' Loss Functions Asymmetric?,"
Journal of Forecasting,
John Wiley & Sons, Ltd., vol. 31(8), pages 736-756, December.
- David Laster & Paul Bennett & In Sun Geoum, 1999. "Rational Bias in Macroeconomic Forecasts," The Quarterly Journal of Economics, Oxford University Press, vol. 114(1), pages 293-318.
- Christodoulakis, George A., 2005. "Financial forecasts in the presence of asymmetric loss aversion, skewness and excess kurtosis," Finance Research Letters, Elsevier, vol. 2(4), pages 227-233, December.
- Dolado, Juan J. & Maria-Dolores, Ramon & Naveira, Manuel, 2005. "Are monetary-policy reaction functions asymmetric?: The role of nonlinearity in the Phillips curve," European Economic Review, Elsevier, vol. 49(2), pages 485-503, February.
When requesting a correction, please mention this item's handle: RePEc:kap:annfin:v:2:y:2006:i:4:p:397-405. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla)or (Rebekah McClure)
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.